A mass transference principle and the Duffin-Schaeffer conjecture for Hausdorff measures

Beresnevich, V. and Velani, S. (2006) A mass transference principle and the Duffin-Schaeffer conjecture for Hausdorff measures. Annals of Mathematics, 164 (3). pp. 971-992. ISSN 0003-486X

Abstract

Metadata

Authors/Creators:
  • Beresnevich, V.
  • Velani, S.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 21 Aug 2009 14:50
Last Modified: 21 Aug 2009 14:50
Published Version: http://annals.princeton.edu/annals/2006/164-3/p06....
Status: Published
Publisher: Princeton University

Share / Export